Facebook Pixel
EmpowHER Guest

Hi.I had unprotected sex on the day my periods were due and also took a pill.but I have had my periods only for a day..what could this mean?

By Anonymous December 3, 2016 - 10:27pm
Rate This

Add a Comment1 Comments


Dear Anon,

Thanks for reaching out to EmpowHer.

If by taking a pill, you are referring to emergency contraception, it is not unusual for it to cause irregular bleeding. It may also have an impact on your next period. You may have it several days later or earlier than usual.
It should never be used as birth control but only in an emergency. Always use protection if you have sex.


December 4, 2016 - 5:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!